UPM Institutional Repository

Items where Author is "Majid, Z. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Jaaffar, N. T. and Ismail, N. I. N. and Majid, Z. A. and Senu, N. (2023) Direct multistep method for solving retarded and neutral delay differential equation with boundary and initial value problems. Malaysian Journal of Mathematical Sciences, 17 (3). 413 - 424. ISSN 1823-8343; eISSN: 2289-750X

Ismail, N. I. N. and Majid, Z. A. (2023) The implicit multistep block method with an off-step point for initial value problems of neutral delay Volterra integro-differential equations. Malaysian Journal Of Mathematical Sciences, 17 (3). art. no. 15. pp. 487-508. ISSN 1823-8343; ESSN: 2289-750X

Baharum, N. A. and Majid, Z. A. and Senu, N. (2022) Boole's strategy in multistep block method for Volterra integro-differential equation. Malaysian Journal of Mathematical Sciences, 16 (2). 237 - 256. ISSN 1823-8343; ESSN: 2289-750X

Jaaffar, N. T. and Majid, Z. A. and Senu, N. (2021) Numerical computation of third order delay differential equations by using direct multistep method. Malaysian Journal of Mathematical Sciences, 15 (3). 369 - 385. ISSN 1823-8343; ESSN: 2289-750X

Fawzi, F. A. and Senu, N. and Ismail, F. and Majid, Z. A. (2016) A new embedded phase-fitted modified Runge-Kutta method for the numerical solution of oscillatory problems. Applied Mathematical Sciences, 10 (44). pp. 2157-2178. ISSN 1312-885X; ESSN: 1314-7552

This list was generated on Thu Feb 27 09:14:32 2025 +08.